# SDR AALA202106289012

- Difficulty date: June 28, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N834AA
- Make and model: Boeing 787-9
- Aircraft serial: 40653
- Aircraft time: 10,975 hours, 1,199 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 7010911H05S06
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: STATUS MESSAGE SHOWED "RECIRCULATION FAN LOWER LEFT" AND ACRID SMELL THROUGHOUT CABIN.   REPLACED LEFT HAND LOWER RE-CIRCULATION FAN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECKS PER AMM 21-25-17.
